BibTeX record journals/jlp/BernardoGL15

download as .bib file

@article{DBLP:journals/jlp/BernardoGL15,
  author    = {Marco Bernardo and
               Daniel Gebler and
               Michele Loreti},
  title     = {Editorial for the Special Issue on Open Problems in Concurrency Theory},
  journal   = {J. Log. Algebraic Methods Program.},
  volume    = {84},
  number    = {6},
  pages     = {731},
  year      = {2015},
  url       = {https://doi.org/10.1016/j.jlamp.2015.10.002},
  doi       = {10.1016/j.jlamp.2015.10.002},
  timestamp = {Sat, 22 Feb 2020 19:18:06 +0100},
  biburl    = {https://dblp.org/rec/journals/jlp/BernardoGL15.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics